Reversibility for diffusions via quasi-invarience
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 3-10
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_1_a1,
author = {Rivasplata, Omar and Rycht\'a\v{r}, Jan and Schmuland, Byron},
title = {Reversibility for diffusions via quasi-invarience},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--10},
year = {2007},
volume = {48},
number = {1},
mrnumber = {2517609},
zbl = {1214.60038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a1/}
}
TY - JOUR AU - Rivasplata, Omar AU - Rychtář, Jan AU - Schmuland, Byron TI - Reversibility for diffusions via quasi-invarience JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2007 SP - 3 EP - 10 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a1/ LA - en ID - AUCMP_2007_48_1_a1 ER -
Rivasplata, Omar; Rychtář, Jan; Schmuland, Byron. Reversibility for diffusions via quasi-invarience. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 3-10. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a1/